MAUDE Adverse Event Report: AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BIT

AD-TECH MEDICAL INSTRUMENT CORP. CRANIAL DRILL BIT
Model Number DDK2-2.4-30X
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2022
Type of Reportable Event Malfunction
Event or Problem Description
During an seeg depth case using a rosa guide, the drill bit fused with the guide while drilling.The guide and drill bit were able to be separated and the case proceeded using back ups with no impact to the patient.
 
Additional Manufacturer Narrative
At the initial assessment of this complaint, it was determined that this was not a reportable event as the drill sleeve guide used is not an ad-tech part.However, during the 2022 fda inspection, it was suggested ad-tech re-evaluate the reportability for this complaint.Fda advised ad-tech that all complaints involving "drill bit seized", regardless of the drill sleeve guide used, should be reported.Therefore, has been filed past the 30-day timeframe.As documented within the complaint, there was no impact to the patient as a result of this issue.The rosa drill guide and ad-tech drill bit were not returned to ad-tech.This complaint is open, pending completion of the investigation.

Brand Name
CRANIAL DRILL BIT
Common Device Name
CRANIAL DRILL BIT
Manufacturer (Section D)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer (Section G)
AD-TECH MEDICAL INSTRUMENT CORP.
400 west oakview parkway
oak creek WI 53154
Manufacturer Contact
pamela stogsdill
400 west oakview parkway
oak creek, WI 53154
2626341555
MDR Report Key14309525
Report Number2183456-2022-00007
Device Sequence Number5223783
Product Code HBE
UDI-Device Identifier00841823101167
UDI-Public(01)00841823101167(17)231101(10)01511602783784785
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K170442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDDK2-2.4-30X
Device Catalogue NumberDDK2-2.4-30X
Device Lot Number783784785
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/18/2022
Initial Report FDA Received Date05/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown